Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the symmetry and bounded closure of locally convex spaces


Authors: William F. Donoghue and Kennan T. Smith
Journal: Trans. Amer. Math. Soc. 73 (1952), 321-344
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1952-0049478-0
MathSciNet review: 0049478
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Alaoglu, Weak topologies of normed linear spaces, Ann. of Math. vol. 41 (1940) pp. 252-267. MR 0001455 (1:241e)
  • [2] R. Arens, Duality in linear spaces, Duke Math. J. vol. 14 (1947) pp. 787-794. MR 0022651 (9:241a)
  • [3] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [4] N. Bourbaki, Sur certains espaces vectoriels topologiques, Annales de l'Institut Fourier, Université de Grenoble vol. 2 (1950) pp. 5-16. MR 0042609 (13:137d)
  • [5] J. Dieudonné, La dualité dans les espaces vectoriels topologiques, Ann. École Norm. vol. 59 (1942) pp. 108-139. MR 0011532 (6:178g)
  • [6] -, Une généralisation des espaces compact, J. Math. Pures Appl. vol. 23 (1944) pp. 65-76. MR 0013297 (7:134f)
  • [7] J. Dieudonné and L. Schwartz, La dualité dans les espaces $ F$ et LF, Annales de l'Institut Fourier, Université de Grenoble vol. 1 (1949) pp. 61-101. MR 0038553 (12:417d)
  • [8] A. Grothendieck, Critères généraux de compacité dans les espaces vectoriels localement convexes, C. R. Acad. Sci. Paris vol. 231 (1950) pp. 940-942. MR 0039910 (12:615e)
  • [9] -, Quelques résultats relatifs à la dualité dans les espaces $ F$, C. R. Acad. Sci. Paris vol. 230 (1950) pp. 1561-1563. MR 0038554 (12:417e)
  • [10] J. Kelley, Convergence in topology, Duke Math. J. vol. 17 (1950) pp. 277-283. MR 0036982 (12:194f)
  • [11] G. Mackey, Equivalence of a problem in measure theory to a problem in the theory of vector lattices, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 719-722. MR 0010782 (6:70b)
  • [12] -, On convex topological linear spaces, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 519-537. MR 0020214 (8:519d)
  • [13] -, On infinite-dimensional linear spaces, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 155-207. MR 0012204 (6:274d)
  • [14] J. von Neumann, On complete topological spaces, Trans. Amer. Math. Soc. vol. 37 (1935) pp. 1-20. MR 1501776
  • [15] L. Schwartz, Théorie des distributions, Actualités Scientifiques et Industrielles, no. 1091, Paris, 1950.
  • [16] A. Tarski, Über unerreichbare Kardinalzahlen, Fund. Math. vol. 30 (1938) pp. 68-89.
  • [17] S. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. vol. 16 (1930) pp. 140-150.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0049478-0
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society